# SDR SIMA202006254001

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 10,730 hours, 7,022 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Faded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PHOTO LUMINESCENT STRIP PARALLEL TO SEAT 1 F FADED.  REMOVED AND REPLACED PHOTO LUMINESCENT STRIP PARALLEL TO SEAT 1 F IAW AMM 33-50-21 NO FURTHER DEFECTS NOTED
